# SDR DALA13070795802

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOORBEAM HAS CORROSION BOTH UPPER AND LOWER FASTENER HOLES AT BS 1661, RBL 42.  REMOVED CORROSION IAW SRM 53-00-51.  FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR ANGLE AND TAPERED FILLER IAW SRM 53-00-51. TREATED, PRIMED & ALUMINIZED PRIMED IAW SRM 51-20-01.
